TITLE

Concurrent agranulocytosis and hepatitis secondary to clomipramine therapy

AUTHOR(S)
Alderman, Christopher P.; Atchison, Michelle M.; McNeece, Janet I.; Alderman, C P; Atchison, M M; McNeece, J I
PUB. DATE
May 1993
SOURCE
British Journal of Psychiatry;May93, Vol. 162, p688
SOURCE TYPE
Academic Journal
DOC. TYPE
journal article
ABSTRACT
A 67-year-old man developed concurrent severe agranulocytosis and elevation of hepatic transaminases as a result of treatment with clomipramine. Although such adverse drug reactions can be considered rare events, the potentially serious nature of these reactions vindicate the routine monitoring of blood picture, and liver function tests, after initiation of treatment with tricyclic antidepressants.
ACCESSION #
25154782

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics